# SDR SWIA200616477

- Difficulty date: March 25, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 12,662 hours, 9,833 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE RECEIVE "LEFT SPOILERON CAUTION" MESSAGE.  REPLACED LEFT SPOILERON PCU IAW MM 27-62-01 AND NR 2 SECU IAW MM 27-61-01, OPERATIONAL CHECK GOOD, PN 1 ON/OFF 49-164-05 SN 1 OFF 01362, PN 2 ON/OFF 27000-7, SN 2 OFF MAL5750.
